MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD

OLYMPUS MEDICAL SYSTEMS CORP. HD AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7PROH-HD-12Q
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Inspection found no image due to faulty ccd (charge coupled device) unit.In addition, the device was observed to be equipped with a non ¿olympus cable.Based on evaluation findings the reported issue was confirmed.The failure found was due to faulty ccd unit causing no image.Additionally, unit was found with non-olympus cable device.If additional information becomes available this report will be supplemented accordingly investigations.
 
Event or Problem Description
During preparation for use the device was found with no image.The camera when plugged in would not get an image.There was no patient involvement, no user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The following sections were updated: g3, g6, h2, h4, h6 and h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.All records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.Based on the results of the investigation, it is probable that the ccd failed due to the non-standard current flowing through the cable of the other company used by the customer.The cable was of a different voltage than the original one.As stated on the ifu (instruction for use), the user manual states: do not improperly repair or modify.Never disassemble or modify by anyone other than those approved by olympus.In addition, disassembling, modifying or repairing the product may result in injury to the human body or damage to the equipment, and the function cannot be ensured.Olympus will continue to monitor complaints for this device.

Brand Name
HD AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11440180
Report Number8010047-2021-03452
Device Sequence Number3618106
Product Code GCJ
UDI-Device Identifier04953170228865
UDI-Public04953170228865
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7PROH-HD-12Q
Device Catalogue NumberOTV-S7PROH-HD-12Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1